# SDR KCSA10043

- Difficulty date: September 29, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 80,968 hours, 21,439 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 69B465064
- Part serial: D00182
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE WARNING, ZONE 5 DURING TAXI, NO SMOKE IN ZONE 5.  REMOVED AND REPLACED MAIN DECK CARGO SMOKE DETECTION MODULE IAW MM 26-14-01.  OPS CHECK GOOD IAW MM 26-14-00.
